Relative ampleness in rigid geometry
Annales de l'Institut Fourier, Volume 56 (2006) no. 4, pp. 1049-1126.

We develop a rigid-analytic theory of relative ampleness for line bundles and record some applications to faithfully flat descent for morphisms and proper geometric objects. The basic definition is fibral, but pointwise arguments from the algebraic and complex-analytic cases do not apply, so we use cohomological properties of formal schemes over completions of local rings on rigid spaces. An analytic notion of quasi-coherence is introduced so that we can recover a proper object from sections of an ample bundle via suitable Proj construction. The locus of relative ampleness in the base is studied, as is the behavior of relative ampleness with respect to analytification and arbitrary extension of the base field. In particular, we obtain a quick new proof of the relative GAGA theorem over affinoids.

Nous développons une théorie analytique rigide de l’amplitude relative pour les fibrés en droites et notons quelques applications à la descente fidèlement plate de morphismes et d’objets géométriques propres. Nous utilisons la définition fibrée, mais nous ne pouvons pas appliquer les arguments ponctuels des cas algébrique et analytique complexe. Nous devons donc utiliser des propriétés cohomologiques des schémas formels sur les anneaux locaux complétés des espaces rigides. Nous introduisons une notion analytique de quasi-cohérence pour retrouver un objet à partir des sections d’un fibré ample par une construction Proj convenable. Nous étudions le lien d’amplitude relative et le comportement de l’amplitude relative par rapport à l’analytification et à l’extension du corps de base arbitraire. En particulier, nous obtenons une démonstration nouvelle rapide du théorème GAGA relatif sur les affinoïdes.

DOI: 10.5802/aif.2207
Classification: 14G22,  14D15
Keywords: Ampleness, rigid geometry, descent
Conrad, Brian 1

1 University of Michigan Department of Mathematics Ann Arbor, MI 48109 (USA)
@article{AIF_2006__56_4_1049_0,
     author = {Conrad, Brian},
     title = {Relative ampleness in rigid geometry},
     journal = {Annales de l'Institut Fourier},
     pages = {1049--1126},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {56},
     number = {4},
     year = {2006},
     doi = {10.5802/aif.2207},
     mrnumber = {2266885},
     zbl = {1125.14009},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2207/}
}
TY  - JOUR
AU  - Conrad, Brian
TI  - Relative ampleness in rigid geometry
JO  - Annales de l'Institut Fourier
PY  - 2006
DA  - 2006///
SP  - 1049
EP  - 1126
VL  - 56
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2207/
UR  - https://www.ams.org/mathscinet-getitem?mr=2266885
UR  - https://zbmath.org/?q=an%3A1125.14009
UR  - https://doi.org/10.5802/aif.2207
DO  - 10.5802/aif.2207
LA  - en
ID  - AIF_2006__56_4_1049_0
ER  - 
%0 Journal Article
%A Conrad, Brian
%T Relative ampleness in rigid geometry
%J Annales de l'Institut Fourier
%D 2006
%P 1049-1126
%V 56
%N 4
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2207
%R 10.5802/aif.2207
%G en
%F AIF_2006__56_4_1049_0
Conrad, Brian. Relative ampleness in rigid geometry. Annales de l'Institut Fourier, Volume 56 (2006) no. 4, pp. 1049-1126. doi : 10.5802/aif.2207. http://archive.numdam.org/articles/10.5802/aif.2207/

[1] Artin, M. Algebraization of formal moduli. I, Global Analysis (Papers in Honor of K. Kodaira), Univ. Tokyo Press, Tokyo, 1969, pp. 21-71 | MR | Zbl

[2] Berkovich, V. Spectral theory and analytic geometry over non-Archimedean fields, Mathematical Surveys and Monographs, Volume 33, Amer. Math. Soc., 1990 | MR | Zbl

[3] Berkovich, V. Étale cohomology for non-Archimedean analytic spaces, Publ. Math. IHÉS, Volume 78 (1993), pp. 7-161 | Numdam | MR | Zbl

[4] Bierstone, E.; Milman, P. Semianalytic sets and subanalytic sets, Publ. Math. IHÉS, Volume 67 (1988), pp. 5-42 | Numdam | MR | Zbl

[5] Bosch, S.; Görtz, U. Coherent modules and their descent on relative rigid spaces, J. reine angew. Math., Volume 495 (1998), pp. 119-134 | DOI | MR | Zbl

[6] Bosch, S.; Günzter, U.; Remmert, R. Non-Archimedean analysis, Springer-Verlag, 1984 | MR | Zbl

[7] Bosch, S.; Lütkebohmert, W. Formal and rigid geometry I, Math. Annalen, Volume 295 (1993), pp. 291-317 | DOI | MR | Zbl

[8] Bosch, S.; Lütkebohmert, W. Formal and rigid geometry II, Math. Annalen, Volume 296 (1993), pp. 403-429 | DOI | MR | Zbl

[9] Bosch, S.; Lütkebohmert, W.; Raynaud, M. Néron Models, Springer-Verlag, 1990 | MR | Zbl

[10] Bosch, S.; Lütkebohmert, W.; Raynaud, M. Formal and rigid geometry III. The relative maximum principle, Math. Annalen, Volume 302 (1995), pp. 1-29 | DOI | MR | Zbl

[11] Conrad, B. Irreducible components of rigid spaces, Ann. Inst. Fourier Grenoble, Volume 49 (1999), pp. 473-541 | DOI | Numdam | MR | Zbl

[12] Conrad, B. Higher-level canonical subgroups in abelian varieties (2005) (in preparation)

[13] Conrad, B. Modular curves and rigid-analytic spaces (2005) (submitted) | MR | Zbl

[14] Conrad, B. Rigid spaces and algebraic spaces (2005) (in preparation)

[15] Dieudonné, J.; Grothendieck, A. Éléments de géométrie algébrique, Publ. Math. IHÉS, Volume 4, 8, 11, 17, 20, 24, 28, 32 (1960–1967) | Numdam

[16] Fresnel, J.; Matignon, M. Sur les espaces analytiques quasi-compact de dimenion 1 sur un corps valué complet ultramétrique, Ann. Mat. Pura Appl., Volume 145 (1986), pp. 159-210 | DOI | MR | Zbl

[17] Fresnel, J.; van der Put, M. Rigid analytic geometry and its applications, Birkhäuser, Boston, 2004 | MR | Zbl

[18] Frisch, J. Points de platitude d’un morphisme d’espaces analytiques complexes, Inv. Math., Volume 4 (1967), pp. 118-138 | DOI | MR | Zbl

[19] Godement, R. Théorie des faiseaux, Hermann, Paris, 1973 | MR

[20] Grauert, H.; Remmert, R. Bilder und Urbilder analytishcer Garben, Annals of Math., Volume 68 (1958), pp. 393-443 | DOI | MR | Zbl

[21] Grauert, H.; Remmert, R. Theory of Stein spaces, 239, Springer-Verlag, 1979 | MR | Zbl

[22] Grauert, H.; Remmert, R. Coherent analytic sheaves, 265, Springer-Verlag, 1984 | MR | Zbl

[23] Grothendieck, A. Techniques de construction en géométrie analytique IX: quelques problèmes de modules, exposé 16, Séminaire H. Cartan (1960/61), pp. 1-20 | Numdam | Zbl

[24] Grothendieck, A. Techniques de construction et théorèmes d’existence en géométrie algébrique IV: les schémas de Hilbert, exposé 221, Séminaire Bourbaki 1960/61, Secrétariat mathématique, 11 rue Pierre Curie, Paris, 1961 | Numdam | MR | Zbl

[25] Grothendieck, A. Techniques de construction et théorèmes d’existence en géométrie algébrique V. Les schémas de Picard: théorèmes d’existence, exposé 232, Séminaire Bourbaki 1961/62, Secrétariat mathématique, Paris, 1962 | Numdam | MR | Zbl

[26] Grothendieck, A. Revêtements étales et groupe fondamental, Lecture Note in Math., Volume 224, Springer-Verlag, New York, 1971 | MR

[27] Grothendieck et al., A. Théorie des intersections et théorème de Riemann-Roch, Lecture Note in Math., Volume 225, Springer-Verlag, New York, 1971 | MR

[28] Gubler, W. Local heights on subvarieties over non-Archimedean fields, J. reine angew. Math., Volume 498 (1998), pp. 61-113 | DOI | MR | Zbl

[29] Hakim, M. Topos annelés et schémas relatifs, Ergenisse der mathematik und ihrer grenzgebiete, 64, Springer-Verlag, 1972 | MR | Zbl

[30] Houzel, C. Géométrie analytique locale: I, II, exposés 18–19, Séminaire H. Cartan (1960/61) | Numdam | Zbl

[31] Kiehl, R. Der Endlichkeitssatz für eigentliche Abbildungen in der nichtarchimedischen Funktionentheorie, Inv. Math., Volume 2 (1967), pp. 191-214 | DOI | MR | Zbl

[32] Kisin, M. Local constancy in p-adic families of Galois representations, Math. Z., Volume 230 (1999), pp. 569-593 | DOI | MR | Zbl

[33] Köpf, U. Über eigentliche familien algebraischer varietäten über affinoiden räumen, Schriftenreihe Math. Inst. Münster, 2. Serie. Heft, Volume 7 (1974), pp. iv+72 | MR | Zbl

[34] Lütkebohmert, W. Der Satz von Remmert-Stein in der nichtarchimedischen Funktionentheorie, Math. Z., Volume 139 (1974), pp. 69-84 | DOI | MR | Zbl

[35] Lütkebohmert, W. Formal-algebraic and rigid-analytic geometry, Math. Annalen, Volume 286 (1990), pp. 341-371 | DOI | MR | Zbl

[36] Lütkebohmert, W. On compactification of schemes, Manus. Math., Volume 80 (1993), pp. 95-111 | DOI | MR | Zbl

[37] Matsumura, H. Commutative ring theory, Cambridge Univ. Press, 1986 | MR | Zbl

[38] Mochizuki, S. Foundations of p-adic Teichmüller theory, AMS/IP Studies in Adv. Math., Volume 11, Intl. Press, Cambridge, 1999 | MR | Zbl

[39] Mumford, D. Abelian varieties, Oxford University Press, Bombay, 1970 | MR | Zbl

[40] Schoutens, H. Blowing up in rigid analytic geometry, Bull. Belg. Math. Soc., Volume 2 (1995), pp. 399-417 | MR | Zbl

[41] Siu, Y-T. Noetherianness of rings of holomorphic functions on Stein compact subsets, Proc. Amer. Math. Soc., Volume 21 (1969), pp. 483-489 | MR | Zbl

[42] Temkin, M. On local properties of non-Archimedean analytic spaces, Math. Annalen, Volume 318 (2000), pp. 585-607 | DOI | MR | Zbl

Cited by Sources: